Pain In The Wrists And Toes?

Illustration of Pain In The Wrists And Toes?
Illustration: Pain In The Wrists And Toes? Bing

. I want to ask why my hands, fingers and toes often hurt.” Ex. The hand on the wrist hurts like that to the finger. Then it disappeared then it came again. I used to have pain in my left hand when I woke up in the morning it didn’t hurt anymore, right at 12 o’clock it actually hurts in the other hand. I haven’t taken medicine until now I’m afraid it’s wrong. Please help, thank you.

1 Answer:

Hello

Thank you for asking HealthReplies.com

Pain that occurs in the wrist area to the fingers can be caused by:

Rheumatoid Arthritis Gout arthritis or gout Osteoarthritis Peripheral neuropathy To be sure again, you should do a direct examination with a doctor. If it is deemed necessary, maybe you will be asked to do a blood test to find out whether your uric acid or cholesterol levels are low or high. Because sometimes when these two levels are high it can cause various joint problems.

Meanwhile, some suggestions that you can do are:

Avoid consuming fatty and fried foods. Avoid consuming dark green vegetables and nuts. Try to exercise regularly every day. Get enough rest. Avoid using your wrists for a long time, such as rubbing clothes or grinding ingredients. That's all the information we can convey, I hope it's useful

dr. Winda Indriati

: by

Related Question

Indications For Recovery In Patients With Gonorrhea?

Indications For Recovery In Patients With Gonorrhea?

(12 months ago)

, it’s been almost 2 months of contact. The first is to go to a general practitioner who is given 7 days of Metro and Doxic drugs. It still feels hot.rnFinally, on Monday, I ...

Left Headache Accompanied By A Stomach Feels Like?

Left Headache Accompanied By A Stomach Feels Like?

(2 years ago)

My doctor got hit by a left migrant. In the past, too, the doctor said he said of an ulcer. What I ask. Is my migraine pain by an ulcer again or not. With the characteristic “...

Nausea And Dizziness After General Anesthesia?

Nausea And Dizziness After General Anesthesia?

(2 months ago)

Good evening, doctor, I want to ask what is the medicine for nausea and dizziness after being sedated. It’s been 7 days and it still hasn’t gone away. Please provide a ...

Leave a Reply

Your email address will not be published.